# SDR SIMA981334

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344SB
- Make and model: Saab 340B
- Aircraft serial: 340B344
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEG
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3512 - EMERGENCY FLOOR LIGHT OUT BY ROW 4.  RAI EMERGENCY FLOOR LIGHT ROW 4 IAW 33-50-00, OPS CHECK GOOD.  A/R RETURNED TO SERVICE.  (M)
